# SDR ASAA2023032342608

- Difficulty date: March 23, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 04616
- Aircraft time: 37,839 hours, 12,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D53470501200
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOGO 2KU DEMOD FRAME SPLICE REPAIR FR54, S-3R - S-4R. GROUNDED - YES. ACCOMPLISHED EA A320-44EO-00591-39 REV 0.
